# SDR DXTA2008121103396

- Difficulty date: December 10, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 075
- Aircraft time: 8,546 hours, 5,294 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Auto Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF APPROX 2 SECONDS AFTER BRINGING THE THROTTLES TO TAKE OFF THE "AUTO SLATS" LIGHT ILLUMINATED.  ABORTED TAKEOFF.
